Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 17, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Feb 28, 2017, 8:18 PM CST for Bureau County, Henry County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2017, 8:18 PM CST (02:18 UTC)
- Expired
- Feb 28, 2017, 8:46 PM CST
- In force
- 28 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Henry County, IL
The radar
The Quad Cities radar (KDVN), 81 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 2:57 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
850
WUUS53 KDVN 010218
SVRDVN
ILC011-073-010300-
/O.NEW.KDVN.SV.W.0017.170301T0218Z-170301T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
818 PM CST TUE FEB 28 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Henry County in northwestern Illinois...
Western Bureau County in north central Illinois...
* Until 900 PM CST
* At 818 PM CST, a severe thunderstorm was located over Kewanee,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kewanee, Wyanet, Sheffield, Tiskilwa, Buda, Neponset, Manlius,
Mineral, Providence, Kewanee Municipal Airport and Johnson-Sauk
Trail State Park.
This includes Interstate 80 in Illinois between mile markers 37 and
52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.
LAT...LON 4127 8943 4120 8964 4123 8964 4123 8987
4115 8987 4115 8998 4120 9006 4154 8967
TIME...MOT...LOC 0218Z 235DEG 38KT 4120 8993
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY5 follow-up statements
985
WWUS53 KDVN 010225 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
825 PM CST TUE FEB 28 2017
ILC011-073-010300-
/O.CON.KDVN.SV.W.0017.000000T0000Z-170301T0300Z/
Henry IL-Bureau IL-
825 PM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTHEASTERN HENRY AND WESTERN BUREAU COUNTIES...
At 824 PM CST, a severe thunderstorm was located near Osceola, or
near Kewanee, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kewanee, Wyanet, Sheffield, Tiskilwa, Buda, Neponset, Manlius,
Mineral, Providence and Johnson-Sauk Trail State Park.
This includes Interstate 80 in Illinois between mile markers 38 and
52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.
LAT...LON 4127 8943 4123 8967 4123 8987 4115 8987
4125 8999 4153 8966
TIME...MOT...LOC 0224Z 235DEG 38KT 4124 8985
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY124
WWUS53 KDVN 010228
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
828 PM CST TUE FEB 28 2017
ILC073-010238-
/O.CAN.KDVN.SV.W.0017.000000T0000Z-170301T0300Z/
Henry IL-
828 PM CST TUE FEB 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.
LAT...LON 4127 8943 4123 8966 4123 8986 4131 8986
4150 8964
TIME...MOT...LOC 0228Z 235DEG 38KT 4127 8980
$$
ILC011-010300-
/O.CON.KDVN.SV.W.0017.000000T0000Z-170301T0300Z/
Bureau IL-
828 PM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR WESTERN BUREAU COUNTY...
At 828 PM CST, a severe thunderstorm was located near Osceola, or
near Kewanee, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wyanet, Sheffield, Tiskilwa, Buda, Neponset, Manlius and Providence.
This includes Interstate 80 in Illinois between mile markers 41 and
52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.
LAT...LON 4127 8943 4123 8966 4123 8986 4131 8986
4150 8964
TIME...MOT...LOC 0228Z 235DEG 38KT 4127 8980
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY308
WWUS53 KDVN 010234
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
834 PM CST TUE FEB 28 2017
ILC011-010300-
/O.CON.KDVN.SV.W.0017.000000T0000Z-170301T0300Z/
Bureau IL-
834 PM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR WEST CENTRAL BUREAU COUNTY...
At 834 PM CST, a severe thunderstorm was located over Buda, or 11
miles northeast of Kewanee, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wyanet, Sheffield, Tiskilwa, Buda, Neponset and Providence.
This includes Interstate 80 in Illinois between mile markers 43 and
52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1000 PM CST for north central
Illinois.
LAT...LON 4127 8943 4125 8965 4125 8980 4131 8982
4147 8962
TIME...MOT...LOC 0234Z 235DEG 38KT 4131 8972
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY534
WWUS53 KDVN 010239
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
839 PM CST TUE FEB 28 2017
ILC011-010300-
/O.CON.KDVN.SV.W.0017.000000T0000Z-170301T0300Z/
Bureau IL-
839 PM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR WEST CENTRAL BUREAU COUNTY...
At 839 PM CST, a severe thunderstorm was located over Buda, or 10
miles west of Princeton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wyanet and Buda.
This includes Interstate 80 in Illinois between mile markers 45 and
52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1000 PM CST for north central
Illinois.
LAT...LON 4132 8948 4128 8967 4133 8975 4147 8962
TIME...MOT...LOC 0239Z 235DEG 38KT 4134 8965
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY236
WWUS53 KDVN 010246
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
846 PM CST TUE FEB 28 2017
ILC011-010256-
/O.CAN.KDVN.SV.W.0017.000000T0000Z-170301T0300Z/
Bureau IL-
846 PM CST TUE FEB 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BUREAU COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CST for north central
Illinois.
LAT...LON 4132 8948 4128 8967 4133 8975 4147 8962
TIME...MOT...LOC 0245Z 235DEG 38KT 4139 8956
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 6:00 PM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Feb 28, 6:00 PM CST, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 600 PM CST Tue Feb 28 2017 ...00z AVIATION UPDATE... .SYNOPSIS... Issued at 330 PM CST Tue Feb 28 2017 As of 2 PM...1000mb sfc low positioned between Des Moines and Cedar Rapids. To the SE, incredibly mild and moist late February air mass has overspread E Iowa/NW Illinois. Temps are between 65-70 F (dewpoints in the mid/upper 50s) along/south of highway 30. SPC Mesoanalysis displayed 1000-1500 MUCAPE and near 50 kt effective bulk shear over the forecast area, becoming largely sfc-based across SW half of the area. Storms are expected to pop up near or just east of the sfc low close to 3 PM, then spread ENE with time. && .SHORT TERM...(This Evening and tonight) ISSUED AT 330 PM CST Tue Feb 28 2017 Late Afternoon through this Evening: There is a risk for severe thunderstorms along/east of a Sigourney, IA to Galena, IL line. The greatest risk is along and SE of a Kahoka, MO to Geneseo, IL to far SE Whiteside Co. line where the Storm Prediction Center has an enhanced risk. The main threats are damaging winds around 60 mph and hail up to golf ball size. Tornadoes are also possible, especially with the strongest storms which will be supercells. Thunderstorms are forecast to remain scattered, therefore not every location will be impacted by strong or severe storms. Being the last day of February, the synoptic environment is anomalously warm and moist across E Iowa/NW Illinois. Sfc temps and dewpoints in the 60s and upper 50s (respectfully) will push instability into the 1000-2000 J/kg SBCAPE range. The forcing for ascent and shear needed to develop and sustain rotating storms/supercells are present in the form of an approaching sfc low riding along a warm front, and 50 kts of effective deep layer shear. Severe Storm Timing and Risk Areas: LCLs near 500 meters, low LFCs, 30 kts of 0-1 km shear, and SRH near 200 m2/s2 are key ingredients supportive of a tornado risk. One limiting factor, as displayed in forecast hodographs, is marginal directional shear in the lowest 1 km for counties west of the Quad Cities. Forecast storm motion per 850-300mb mean wind and forward propagating Corfidi vectors is WSW to ENE around 50-60 mph. In the counties along and east of the Mississippi R., sfc winds are nearly due south as of the early afternoon and may back to the SSE has convection forms NW of this area. Therefore, the central/east-central counties of the forecast area have the higher risk for tornadic supercells. This is where consecutive runs of the HRRR have been showing a few robust swaths of 2-5 km max updraft helicity from late afternoon supercells it's developing. The greatest uncertainty with respect to storm coverage, or storms affecting portions of the CWA, is with the secondary round that forms along the cold front after 8-9 PM. The HRRR has consistently been congealing this line to the E/SE of the DVN CWA. Uttech .LONG TERM...(Wednesday Night through Tuesday) ISSUED AT 339 PM CST Tue Feb 28 2017 Wednesday...Upper trof acrs central IA, while main sfc low rolls northeastward acrs lower MI, will drive secondary def zone type precip band acrs the CWA Wed from west-to-east. Dynamical/top-down cooling to produce rain to wet snow switch over as morning progresses especially along and north of the HWY 20 corridor. But same processes to battle diurnal processes and lingering mild boundary layer for awhile, and main be a rain-snow mix or all rain on it's south flank for awhile. But some signs of heavier snow/ dendritic bursts along and north of HWY 20 and will go with a wet inch to just under 2 inches of snow accum in those far northern areas by Wed evening when the precip pulls out to the east. Less than an inch from HWY 20 on down to HWY 30, with daytime melting and compacting on lingering mild ground temps eating away at true snow. Better snow accum potentail on elevated surfaces. Brisk northwesterly gradient winds of 15 to 25 MPH and gusts to 35 MPH, and highs in most areas in the upper 30s to lower 40s making for a raw day to welcome in March. The far south will make it into the mid 40s with some breaks in the cloud cover. Cool night in the 20s into Thu morning. Thursday and Friday...a weak clipper for a wintry mix of light precip on Thu under broad northwesterlies. then a more organized system utilizing return flow convergence for another mixed precip event Fri night. Saturday and Sunday...Upstream thermal ridge still on track to build east acrs the region over the weekend, with highs in the 50s to low 60s on Sat, warming into the mid to upper 60s on Sunday except north of HWY 30 where it looks cooler. mainly dry until possible light rain system late Sunday into Sunday night. Next Monday and Tuesday...Latest medium range models roll out a large cyclone acrs the Midwest this period, with mild weather and showers/some storms possible on it's mild side late Mon into Mon night. Cooler with rain possibly changing to snow in the north on Tue. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) ISSUED AT 547 PM CST Tue Feb 28 2017 Widely scattered to isolated storms acrs the area will decrease or move out of the VCNTY of most of the TAF sites by 03z this evening, with VFR CIGs in between. Then a frontal passage will switch winds to the northwest and increase, but some risk of lowering MVFR cigs behind the front with embedded rain. Convergent bands of wind may also produce areas of MVFR fog despite northwest winds into early Wed morning. Then rain becoming mixed with wet snow from west to east at CID and DBQ(possibly MLI as well) from mid morning into mid afternoon. Strong northwest sfc winds gusting up to 30 KTs for much of the day, and may reduce VSBYs to temporary IFR levels in the falling snow or rain/snow mix bands from late morning into early afternoon. ..12.. && .HYDROLOGY... Issued at 330 PM CST Tue Feb 28 2017 Many area rivers continue to be on the rise due to recent rainfall locally, and routed water from upstream due to both rainfall and snow melt to the north. Additional rainfall amounts from this afternoon through tomorrow morning will range from around a quarter inch, to over three quarters of an inch. The higher amounts will occur under the thunderstorms and be localized. Taking this all into account and the routed water coming from upstream, with somewhat higher confidence have upgraded the river flood watches to warnings for the Mississippi sites at Rock Island, Muscatine, New Boston, and Keithsburg. Additionally, have upgraded Gladstone and Burlington to Major flood stage by early next week. These southern sites river levels become enhanced from flow input/contribution from the Iowa/Cedar Rivers. Have gone with a river flood watch for Fulton and IL City on the Mississippi with lower confidence that they may just reach flood stage or fall just short late in the coming weekend. As for the tributaries, confidence is high enough in the routed water from upstream along with some rainfall tonight, to upgrade the Wapsipinicon River near De Witt to a flood warning. Forecast has it falling just short of moderate flood stage later Thu night, and will have to watch trends of a possible higher crest getting into the moderate category. Rises near or above action stage still expected on portions of the Iowa and Cedar Rivers, with Conesville on the Cedar cresting now above flood stage. Projected rainfall through Wednesday morning may push both Joslin and Moline on the Rock River above action stage Fri into Sat. ..12.. && .CLIMATE... ISSUED AT 330 PM CST Tue Feb 28 2017 Record Highs for today February 28... Moline.........66 in 2016 Cedar Rapids...64 in 1932 Dubuque........62 in 1895 Burlington.....69 in 1932 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Uttech SHORT TERM...Uttech LONG TERM...12 AVIATION...12 HYDROLOGY...12 CLIMATE...Uttech
Hazardous weather outlook, Feb 28, 2:47 PM CST, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 247 PM CST Tue Feb 28 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-012100- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 247 PM CST Tue Feb 28 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT This afternoon and evening, a strong cold front will sweep across the outlook area. Scattered severe storms are likely. The primary threats are hail around golfball size and damaging wind gusts around 70 mph. Isolated tornadoes are also possible. Severe weather is most favored from 3 pm to 10 pm. Storm speeds around 50 mph will leave little time to take shelter. Remain alert for later statements and warnings. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Snow showers are likely across east central Iowa and northwest Illinois Wednesday. Accumulations around an inch or two are possible along the highway 20 corridor. This will cause slick roads and brief periods of low visibility. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening. RP Kinney
In the hours before
Local storm report, Feb 28, 7:53 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 3 S NEW LONDON 40.88N 91.41W
02/28/2017 E1.00 INCH HENRY IA PUBLIC
&&
ALEXGLocal storm report, Feb 28, 7:54 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
754 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 3 SSW NEW LONDON 40.89N 91.43W
02/28/2017 E0.25 INCH HENRY IA TRAINED SPOTTER
PEA HAIL OCCURRING RIGHT NOW.
&&Local storm report, Feb 28, 7:57 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
757 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 SW DONNELLSON 40.62N 91.60W
02/28/2017 M0.25 INCH LEE IA TRAINED SPOTTER
COPIOUS AMOUNTS OF PEA SIZED HAIL.
&&
DCLocal storm report, Feb 28, 8:11 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL KEITHSBURG 41.10N 90.94W
02/28/2017 E0.75 INCH MERCER IL TRAINED SPOTTER
PEA HAIL STARTED AT 750 PM CST...GREW TO DIME SIZED...AND
ENDED AT 810 PM CST.
&&Local storm report, Feb 28, 8:15 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
815 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL S DANVILLE 40.86N 91.31W
02/28/2017 M1.50 INCH DES MOINES IA PUBLIC
FROM FACEBOOK PICTURE.
&&Local storm report, Feb 28, 8:18 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL GALVA 41.17N 90.04W
02/28/2017 M1.00 INCH HENRY IL EMERGENCY MNGR
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:01 PM CST | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 29 min |
| Feb 28, 8:18 PM CST | Severe Thunderstorm Warning | DVN | Bureau | 27 min |
| Feb 28, 8:22 PM CST | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 23 min |
| Feb 28, 8:32 PM CST | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 30 min |
| Feb 28, 9:00 PM CST | Special Weather Statement | DVN | Bureau, Henry, Putnam | 45 min |
| Feb 28, 9:19 PM CST | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 41 min |
| Feb 28, 9:20 PM CST | Tornado Warning | DVN | Bureau, Putnam | 40 min |
| Feb 28, 9:34 PM CST | River Flood Warning | DVN | Hancock | 61 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.